# SDR SIMA200819905

- Difficulty date: July 15, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N392AE
- Make and model: Saab 340B
- Aircraft serial: 340B392
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part serial: ECDT1260
- Condition: Dented
- Location: Fs 686
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HMBV INSPECTION, THE RT SIDE FUSELAGE FRAME AT FS 686.888 WAS FOUND DENTED.  STRAIGHTENED THE FRAME FLANGE.  PERFORMED NDT OF FRAME FLANGE, NO CRACKS NOTED.  FABRICATED A REPAIR DOUBLER USING AL 2024-T3.  DRILLED, TREATED AND INSTALLED REPAIR DOUBLER.  REPAIR DONE IAW SAAB 340 SRM (SRM 72LKS 3079 REV 50) CHAPTER 53-80-30.  ACFT RETURNED TO SERVICE.  (S)
